MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding five (5) falsely elevated tacrolimus (tac) patient results obtained on a dimension® exl¿ 200 system.Siemens is investigating the event.
 
Event or Problem Description
Five (5) discordant falsely elevated tacrolimus (tac) patient results were obtained on a dimension® exl¿ 200 system.The falsely elevated results were reported to the physician and the results were questioned.The same samples were reprocessed on the original instrument.Lower results obtained were considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
Additional information (02-apr-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the instrument data logs.Calibration and quality control (qc) recovered within customer's acceptable ranges.The customer repeated the samples on the same system and obtained the expected results, no discrepancies were observed with other patient results.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Sections h6 have been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00010 was filed on 08-jan-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18465807
Report Number2517506-2024-00010
Device Sequence Number7192106
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public00842768035425
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Model NumberN/A
Device Catalogue NumberSMN 10700795
Device Lot NumberGA4226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown